# SDR 2010FA0000226

- Difficulty date: February 8, 2010
- Submitted: March 12, 2010
- Operation: General aviation
- Aircraft: N419BA
- Make and model: Let L23SUPERBLAN
- Aircraft serial: 029006
- System (JASC): 5520 · Elevator Structure
- Part: Hinge
- Part number: A730258N
- Condition: Cracked
- Location: Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A 100 HR INSP, IT WAS DISCOVERED THAT THE INBD ELEVATOR HINGE BRACKET EXHIBITED SEVERAL CRACKS.  ADDITIONAL CRACKS WERE FOUND ON THE ACFT AFTER A FLEET WIDE ONE TIME INSP WAS COMPLETED.
